# SDR 96FDEA00640

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD LOWER SURFACE CORRODED STA 344, LBL 50  - RBL 10, WL 200.  INSTALLED FLOOR BEAM REPAIR PER STANDARD REPAIR DRAWING MANUAL SR 27-53-007.
